# SDR HEED064553

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 3012543
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION LIGHT HAS SLOW FLASH RATE.  ORDERED REPLACEMENT.
